# SDR UALA2011030701110

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 51,130 hours, 14,275 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: K10487
- Condition: Faulty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY ESCAPE GREEN LIGHT ON SQUIB TEST PANEL ON AFTER MX ADJUSTED DOOR R1 SLIDE COVER. REPLACED RT SLIDE TEST RELAY K10487 AND ACCOMPLISHED SQUIB TEST PER MM, CHECKED OKAY.
